# SDR 97ZZZX4793

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121RJ
- Make and model: Cessna T210L
- Aircraft serial: 21059735
- System (JASC): 5711 · Wing Spar
- Part: Carry Thru Spar
- Condition: Corroded
- Location: Cabin Overhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN OVERHEAD CARRY-THROUGH SPAR CORRODED WHERE FRESH AIR DUCT PASSES THROUGH.  SUSPECT DISSIMILAR  METAL CONTACT.
